Volume 3, Number 1
Previous Issue Next Issue

H. T. Banks, S. H. Hu & Z. R. Kenz

10.4208/aamm.10-m1030

J. Comp. Math., 3 (1985), pp. 1-7

Preview Full PDF 548 2171 Abstract

Quan-Sheng Xu & You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18

Preview Full PDF 512 2373 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26

Preview Full PDF 521 2234 Abstract

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 530 2219 Abstract

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40

Preview Full PDF 535 2294 Abstract

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49

Preview Full PDF 541 2289 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 541 2258 Abstract

Shao-Yun Huang & Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89

Preview Full PDF 519 2333 Abstract

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96

Preview Full PDF 506 2327 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard